Forum

copaxone ? depressed?

I have been on copaxone for only 2 months .i feel very low and tearful .this is not a common side effect. anyone else had this prob ?

I did feel a bit low and teary whilst i was on Copaxone ( 5 months ) but I honestly can’t say it was down to the drug as it could also be the ms itself affecting moodswings. Have you spoken to your GP about this? A small dose of an anti depressant may help you.

Hi , one of the things I found with being on a D.M.D. and injecting , was that it does tend to be that daily reminder of having M.S. , and with the writing down in the diary too , it can keep the mood low,

I’d certainly give it time to sink in and become more familiar as a routine , I found after a year or so I had to be careful not to forget taking it , which in the early days seemed impossible to imagine ,

As the previous post said though , it’s not a bad idea to see your G.P. and just discuss whether an anti D. might help ,

hope things improve for you

John